# SDR 2007FA0000363

- Difficulty date: April 11, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N106RA
- Make and model: Cessna 172S
- Aircraft serial: 172S8241
- Engine: Lyc IO360A1A
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 05412024
- Condition: Unserviceable
- Location: Rmlg
- Part time: 3,586 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING LINER SEPARATED FROM METAL SHELL, SLID OUT OF SHELL CAUSING AC TO LEAN RT WING TIP LOW.  BETTER BONDING ADHESIVE FOR LINER TO SHELL.  NEED TO GO TO A TIME SCHEDULE FOR INSPECTION.  (K)
